Alert archive / Alabama / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 97, NWS Birmingham, AL

June 28, 2013Greene County, Hale County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2013, 11:01 AM CDT for Greene County, Hale County, Alabama. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 11:01 AM CDT (16:01 UTC)
Expired
Jun 28, 2013, 11:45 AM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Hale County, AL

The radar

The Birmingham radar (KBMX), 116 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 11:10 AM CDTTSTM WND DMGAllison, ALTREE DOWN IN GREENE COUNTY, TIME AND LOCATION ESTIMATED FROM RADAR
Jun 28, 11:12 AM CDTTSTM WND DMGEutaw, ALTREES WERE REPORTED DOWN NEAR EUTAW. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.0 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4271 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
-62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS54 KBMX 281601
SVRBMX
ALC063-065-281645-
/O.NEW.KBMX.SV.W.0097.130628T1601Z-130628T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 AM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN WEST CENTRAL ALABAMA
  SOUTHERN HALE COUNTY IN WEST CENTRAL ALABAMA

* UNTIL 1145 AM CDT

* AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR EUTAW...
  MOVING SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FORKLAND AND GREENSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3300 8788 3273 8747 3267 8747 3266 8752
      3261 8752 3251 8769 3257 8788 3260 8789
      3260 8784 3262 8785 3263 8794 3261 8798
      3264 8807 3269 8804 3269 8810 3273 8808
      3278 8811 3280 8807 3283 8817 3292 8819
TIME...MOT...LOC 1601Z 311DEG 25KT 3287 8787

$$
1 follow-up statement
001 
WWUS54 KBMX 281626
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1126 AM CDT FRI JUN 28 2013

ALC063-065-281645-
/O.CON.KBMX.SV.W.0097.000000T0000Z-130628T1645Z/
GREENE AL-HALE AL-
1126 AM CDT FRI JUN 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HALE
AND SOUTHERN GREENE COUNTIES UNTIL 1145 AM CDT...

AT 1125 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WALDEN QUARTERS...OR 7 MILES SOUTH OF EUTAW...MOVING SOUTHEAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  GREENSBORO...WEDGEWORTH...FORKLAND...SAWYERVILLE...DUFFYS BEND...
  GREENSBORO MUNICIPAL AIRPORT...ARCOLA...BIRDINE...GREENE COUNTY
  STEAM PLANT AND CEDARVILLE.

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBER 32...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3281 8794 3293 8781 3273 8747 3267 8747
      3266 8752 3261 8752 3251 8769 3257 8788
      3260 8789 3259 8786 3262 8785 3263 8794
      3261 8799 3264 8806 3269 8804 3269 8810
      3273 8808 3278 8810
TIME...MOT...LOC 1626Z 311DEG 25KT 3273 8787

$$

MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:00 AM CDT, 1 minute earlier.

Area forecast discussion, Jun 28, 11:00 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1100 AM CDT FRI JUN 28 2013

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

ONCE AGAIN TODAY...A VERY CHALLENGING FORECAST WILL BE IN STORE AS
A DECAYING MCS TRIES TO MOVE INTO OUR NORTHWEST COUNTIES ALONG
WITH A STRONG OUTFLOW BOUNDARY TRAVERSING SOUTHEASTWARD THROUGH
THE CWA. TEMPERATURES HAVE WARMED RAPIDLY ACROSS MUCH OF CENTRAL
ALABAMA WITH A FEW LOCATIONS ALREADY APPROACHING OR ALREADY HAVE
REACHED THE 90 DEGREE MARK. THE STRONG OUTFLOW BOUNDARY THAT IS
MOVING QUICKLY SOUTHEASTWARD IS CURRENTLY STRETCHING FROM NORTHERN
SUMTER NORTHEASTWARD THROUGH BIBB...SHELBY...AND ST. CLAIR
COUNTIES. AS THE OUTFLOW BOUNDARY MOVES INTO THE INCREASINGLY
UNSTABLE AIRMASS...THE LIFT ASSOCIATED WITH THE BOUNDARY SHOULD BE
ENOUGH TO LIFT PARCELS PAST THE LFC AND DEVELOP SHOWERS AND
THUNDERSTORMS. THE QUESTION THEN BECOMES IF SEVERE STORMS WILL BE
ALLOWED TO DEVELOP. THE ATMOSPHERE IS MOST CERTAINLY PRIMED ACROSS
MUCH OF CENTRAL ALABAMA...WITH SB CAPES OF OVER 3000 J/KG BEING
ADVERTISED ON RAP ANALYSIS AND MID 70S DEWPOINTS CURRENTLY IN
PLACE ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

TWO BIG DIFFERENCES THAT WE HAVE PINPOINTED THIS MORNING AS
OPPOSED TO WHAT WAS OBSERVED YESTERDAY IS THAT WE HAVE A STRONGER
LIFTING MECHANISM (IN THE FORM OF THE OUTFLOW BOUNDARY)...BUT
WINDS ALOFT AND BULK SHEAR VALUES ARE LOWER TODAY. SO IN ESSENCE
THE ATMOSPHERE DOES NOT APPEAR TO BE AS CONDUCIVE FOR WIDESPREAD
ORGANIZED CONVECTION. HOWEVER...THE BIG QUESTION WILL BE IF STORMS
WILL BE ALLOWED TO ORGANIZE THEIR OWN COLD POOL FROM CELL MERGERS
AND CLUSTERS OF STORMS DEVELOPING. IF A LARGE COLD POOL DOES IN
FACT DEVELOP...THEN IT SHOULD BE ALLOWED TO SUSTAIN ITSELF WITH
STEEP LAPSE RATES AND AN EXTREMELY UNSTABLE AND MOIST AIRMASS IN
PLACE. FORWARD PROPAGATING CORFIDI VECTORS ARE INDICATING IF
SOMETHING DOES DEVELOP IT WILL MOVE SOUTHEASTERLY ACROSS CENTRAL
ALABAMA THEN MORE SOUTHERLY ACROSS OUR SOUTHERN TIER OF COUNTIES.

WITH MOST OF CENTRAL ALABAMA ALONG AND SOUTH OF INTERSTATE 20
CONTINUING TO SEE PLENTIFUL SUNSHINE THIS MORNING THROUGH THIS
AFTERNOON...INSTABILITIES WILL ONLY BE ON THE INCREASE. IN
ADDITION...A FEW MESOSCALE BOUNDARIES WERE NOTED ON VISIBLE
SATELLITE EARLIER THIS MORNING STRETCHING FROM MARENGO COUNTY
EASTWARD TO BULLOCK COUNTY. THESE SMALLER BOUNDARIES COULD HELP TO
INCREASE STORM DEVELOPMENT LATER ON THIS AFTERNOON AS WELL.
OVERALL...THE INITIAL DEVELOPMENT OF STORMS ALONG THE STRONG OUTFLOW
BOUNDARY WILL AT FIRST BE CELLULAR IN NATURE AND HAVE A THREAT OF
DOWNBURST WINDS AS DRIER AIR ALOFT MIXES DOWN TO THE SURFACE. THEN
AS MORE STORMS CONTINUE TO DEVELOP WE WILL CLOSELY WATCH FOR THE
POSSIBILITY OF AN ORGANIZED COLD POOL DEVELOPING THAT WOULD
INCREASE THE THREAT FOR A MORE WIDESPREAD DAMAGING WIND POTENTIAL.
STAY TUNED FOR FREQUENT UPDATES TO THE FORECAST THROUGHOUT THE DAY TODAY.

56/GDG

&&

.AVIATION...
12Z TAF DISCUSSION.

PATCHY FOG THIS MORNING SHOULD BURN OFF BY 13Z. UNSURE IF THE
ACTIVITY ONGOING NEAR THE MISSOURI BOOTHILL WILL HOLD TOGETHER
LONG ENOUGH TO IMPACT ANY OF THE NORTHERN SITES LATER THIS
MORNING SO HAVE NOT MENTIONED ANYTHING ATTM. HOWEVER DO EXPECT
SCATTERED TO NUMEROUS CONVECTION AHEAD OF A PRE-FRONTAL TROUGH
THIS AFTERNOON AND EVENING. THE BULK OF THE ACTIVITY SHOULD
TRANSITION FROM NORTH TO SOUTH THROUGH THE DAY. TIMING OF GREATEST
IMPACTS IS IMPOSSIBLE THIS EARLY...BUT LOOK FOR UPDATES THROUGHOUT
THE DAY AS STORMS BEGIN TO FIRE CLOSER TO AND/OR ACROSS THE AREA. DAMAGING
WINDS...BRIEF HEAVY RAINFALL...AND FREQUENT CG LIGHTNING WILL THE
MAIN THREATS WITH THESE STORMS. STORMS MAY LINGER INTO THE NIGHT
ACROSS THE SOUTH BUT THEY SHOULD WEAKEN.

WINDS WILL BE OUT OF THE WEST TODAY AROUND 10-15 KTS WITH GUSTS UP
TO 20 KTS POSSIBLE. PATCHY FOG MAY DEVELOP ONCE AGAIN IN SOME
AREAS AFTER MIDNIGHT.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     92  68  89  64  85 /  60  40  20  10  30
ANNISTON    92  68  88  66  84 /  60  50  30  20  30
BIRMINGHAM  93  69  89  66  85 /  60  50  20  10  30
TUSCALOOSA  94  70  91  67  87 /  60  60  30  10  20
CALERA      93  70  88  67  85 /  60  60  30  10  20
AUBURN      93  70  88  66  87 /  50  60  50  30  30
MONTGOMERY  96  73  91  69  90 /  50  60  50  20  20
TROY        95  72  89  68  89 /  50  60  60  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 28, 10:15 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1015 AM CDT FRI JUN 28 2013

ALZ011>015-017>050-291515-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1015 AM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE WINDS AND
LOCALLY HEAVY RAINFALL...ARE POSSIBLE ACROSS ALL OF CENTRAL
ALABAMA THIS AFTERNOON AND EVENING AS A PREFRONTAL TROUGH...AHEAD
OF THE ACTUAL SURFACE FRONT...PUSHES SOUTHWARD TROUGH THE FORECAST
AREA. ANY THUNDERSTORMS WILL PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 28, 8:55 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 AM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TSTM WND DMG     1 S EQUALITY            32.74N 86.10W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES DOWN ACROSS HIGHWAY 9 BETWEEN EQUALITY AND CENTRAL.

0607 PM     TSTM WND DMG     ROANOKE                 33.15N 85.37W
06/27/2013                   RANDOLPH           AL   EMERGENCY MNGR

            SEVERAL LOCATIONS WITH TREES DOWN ACROSS THE SOUTHERN
            PART OF RANDOLPH COUNTY.

0613 PM     TSTM WND DMG     3 NNE ECLECTIC          32.68N 86.02W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN AT HIGHWAY 63 AND WEST COTTON
            ROAD.

0622 PM     TSTM WND DMG     2 W MARTIN DAM          32.68N 85.94W
06/27/2013                   ELMORE             AL   EMERGENCY MNGR

            TWO TREES AND POWERLINES DOWN ALONG HIGHWAY 229 JUST WEST
            OF MARTIN DAM.

0649 PM     TSTM WND DMG     5 N MILSTEAD            32.52N 85.89W
06/27/2013                   TALLAPOOSA         AL   EMERGENCY MNGR

            POWERLINES DOWN IN THE ROADWAY NEAR THE INTERSECTION OF
            LOWER TUSKEGEE ROAD AND PEMBERTON ROAD. TIME ESTIMATED
            FROM RADAR.

0730 PM     TSTM WND DMG     1 NE HURTSBORO          32.25N 85.40W
06/27/2013                   RUSSELL            AL   EMERGENCY MNGR

            TREES DOWN ALONG SHADY GROVE ROAD ON THE EAST SIDE OF
            HURTSBORO.

1100 PM     TSTM WND DMG     3 SSW MARBURY           32.66N 86.49W
06/27/2013                   AUTAUGA            AL   LAW ENFORCEMENT

            ONE TREE DOWN NEAR INTERSECTION OF CR 68 AND CR 99. TIME
            ESTIMATED FROM RADAR.

1140 PM     TSTM WND DMG     2 NNW BOOTH             32.53N 86.59W
06/27/2013                   AUTAUGA            AL   LAW ENFORCEMENT

            ONE TREE DOWN ALONG CR 113. ONE TREE ALSO DOWN ALONG CR
            58...WHICH IS APPROXIMATELY 3-4 MILES TO THE EAST. TIME
            ESTIMATED FROM RADAR.

&&

ANDERSON
Special weather statement, Jun 28, 10:34 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 AM CDT FRI JUN 28 2013

ALZ023-034-281615-
BIBB AL-TUSCALOOSA AL-
1034 AM CDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TUSCALOOSA AND BIBB
COUNTIES UNTIL 1115 AM CDT...

AT 1031 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COALING...OR 11 MILES SOUTHEAST OF HOLT...MOVING
SOUTHEAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRENT...
  CENTREVILLE...
  VANCE...
  LOW GAP...
  WEST BLOCTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3328 8734 3304 8688 3301 8688 3283 8731
      3287 8732 3288 8736 3298 8742 3300 8742
      3300 8744 3311 8752
TIME...MOT...LOC 1534Z 307DEG 35KT 3313 8733

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:03 PM CDTSpecial Weather StatementBMXChambers42 min
Jun 27, 7:10 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Russell50 min
Jun 27, 7:40 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Russell50 min
Jun 27, 8:21 PM CDTSpecial Weather StatementBMXBarbour39 min
Jun 27, 9:04 PM CDTSpecial Weather StatementBMXCoosa26 min
Jun 27, 9:16 PM CDTSpecial Weather StatementBMXBarbour44 min
Jun 27, 9:19 PM CDTSpecial Weather StatementBMXShelby26 min
Jun 27, 9:40 PM CDTSpecial Weather StatementBMXCoosa, Elmore50 min
Jun 27, 10:09 PM CDTSpecial Weather StatementBMXChilton51 min
Jun 27, 10:43 PM CDTSpecial Weather StatementBMXElmore47 min
Jun 27, 10:59 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 27, 11:26 PM CDTSpecial Weather StatementBMXMontgomery49 min
Jun 27, 11:47 PM CDTSpecial Weather StatementBMXDallas, Lowndes, Perry58 min
Jun 28, 10:34 AM CDTSpecial Weather StatementBMXBibb41 min
Jun 28, 11:12 AM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 11:19 AM CDTSevere Thunderstorm WarningBMXSumter41 min
Jun 28, 11:29 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby46 min
Jun 28, 11:43 AM CDTSpecial Weather StatementBMXDallas, Marengo47 min
Jun 28, 12:09 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa, Shelby51 min
Jun 28, 12:14 PM CDTSpecial Weather StatementBMXAutauga46 min
Jun 28, 12:28 PM CDTSpecial Weather StatementBMXDallas47 min
Jun 28, 12:38 PM CDTSevere Thunderstorm WarningBMXCoosa, Elmore52 min
Jun 28, 12:45 PM CDTSevere Thunderstorm WarningBMXAutauga30 min
Jun 28, 12:58 PM CDTSpecial Weather StatementBMXTallapoosa47 min
Jun 28, 1:03 PM CDTSevere Thunderstorm WarningBMXTallapoosa42 min
Jun 28, 1:06 PM CDTSpecial Weather StatementBMXMontgomery39 min
Jun 28, 1:16 PM CDTSpecial Weather StatementBMXLowndes, Montgomery44 min
Jun 28, 1:31 PM CDTSevere Thunderstorm WarningBMXLee, Macon44 min
Jun 28, 1:41 PM CDTSpecial Weather StatementBMXBullock, Montgomery, Pike64 min
Jun 28, 1:56 PM CDTSpecial Weather StatementBMXChambers, Lee, Russell34 min
Jun 28, 2:31 PM CDTSpecial Weather StatementBMXBarbour, Russell44 min
Jun 28, 2:52 PM CDTSpecial Weather StatementBMXPike23 min
Jun 28, 5:32 PM CDTSevere Thunderstorm WarningBMXTuscaloosa43 min
Jun 28, 5:56 PM CDTSpecial Weather StatementBMXPickens49 min
Jun 28, 6:11 PM CDTSpecial Weather StatementBMXGreene, Sumter64 min
Jun 28, 6:26 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Jun 28, 6:37 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter53 min
Jun 28, 6:59 PM CDTSpecial Weather StatementBMXHale, Tuscaloosa61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.